It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-20-2003, 04:01 PM   #1
Junior Member
 
Join Date: Mar 2003
Location: hanover,PA,USA
Posts: 12
ssweaver HB User
Question vision & plaquenil

Hello!

Does anyone know anything about the effect of your vision while you are taking Plaquenil? I was told that I have to get my eyes checked every 6 months while I am taking Plaquenil. I was wondering if anyone had any comments on this. Thank you

 
Old 03-20-2003, 05:38 PM   #2
Member
 
Join Date: Oct 2002
Location: va,usa
Posts: 57
shasha HB User
Post

hi,
i just started plaquenil and imuran in the beginning of feb. My rhumy told me i should have my eyes checked every 6 mo also. he said a small percent of people have vision trouble with long term use of plaquenil.
good luck
sha

 
Sponsors Lightbulb
   
Old 03-21-2003, 05:00 PM   #3
Junior Member
 
Join Date: Mar 2003
Location: hanover,PA,USA
Posts: 12
ssweaver HB User
Post

Hey Shasha.

Thank you for your input. I hope you have good luck on your meds. I'm sure everything will work out for you too.

 
Old 03-21-2003, 07:58 PM   #4
Newbie
 
Join Date: Mar 2003
Location: malaysia
Posts: 9
nice jelly bean HB User
Post

Hello,

I am also taking plaquenil (2 tablets daily). I have to go for periodic eyes checks every 3 months or so. The good news is that the side effects due to this drug is reversible ie eyes gurantee return to normal The docs prefers to precribe plaquenil since its does mininal harm to our body as compared to the rest of medications. Hope you find this info encouraging.


 
Old 04-11-2003, 12:37 PM   #5
Junior Member
 
Join Date: Dec 2002
Location: new york
Posts: 17
Criktor HB User
Post

vision problems were the first thing that tipped me off that I was one of the unlucky who are deemed allergic to the Plaquinil (sp?). As long as you are aware of what's happening, (and trust me, it's hard NOT to notice when your left peripheral vision goes) you should be fine. Another one I discovered was hard to ignore was loud ringing in the ears. At least my bad side effects were Really obvious. Best of luck to you. The eye exam should keep you informed.

 
Old 04-12-2003, 12:27 PM   #6
Junior Member
 
Join Date: Mar 2003
Location: hanover,PA,USA
Posts: 12
ssweaver HB User
Thumbs up

Hey Criktor

Thank you for your input. I haven't noticed anything different with my vision. I hope I don't either. I have to make my eye appointment soon. The Dr. wants me on Plaquenil for 2 months before I go see the eye Dr. I hope everything goes well.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Double vision - Diplopia ddelisle Eye & Vision 23 10-02-2010 12:13 AM
plaquenil and skin and vision velvet rose Lupus 2 12-02-2009 12:22 AM
Vision field test Bobwhite Eye & Vision 1 02-18-2009 06:42 PM
Does Lupus Cause Blurred Vision Please Help! Burnt Bees Lupus 15 04-12-2006 08:59 AM
Anyone have jiggly vision (aka oscillopsia)? 6Blues Lyme Disease 16 11-15-2005 08:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (170), ladybud (41), AngelicBrat (16), luca689 (7), neveragain444 (6), ksp (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 07:38 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!